Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
hatchter

Am I Doomed To Fail?

I was described 5 months of Accutane. My acne was mild on my face. On the contrary, my back acne was moderate/severe.

When I started to take Accutane I got an initial breakout with a few pimples on my face. Then I got about 2 bigger pimples during the 3.5 months of Accutane. Now after 4 months and 1 week, however, I have started to get many small pimples and tiny whiteheads on my face.

My back has been free of acne for months. The results have been excellent.

Very weird! Any similar experiences? Can I cure my face acne ever? Why the medication worked for my severe bacne but not my mild face acne? Help!

Share this post


Link to post
Share on other sites

What is your dose? And your weight (if you don't mind)?

From what I have read, some people don't clear up until the last month or even after they finish their course.

Share this post


Link to post
Share on other sites

My weight is 203lbs and the dosage is 60mg. My dermatologist prescribed me 40mg at first but I insisted bigger dosage after 2 months because I knew 40mg would be too little.

Share this post


Link to post
Share on other sites

Hmm, yeah your dose did seem rather low...maybe try an extra month of accutane if you don't see results soon?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×